Arbeitsgruppe Zuverlässige Systeme

Ausgewählte Publikationen

  • Finding Pseudo-Repetitions, STACS 2013, (with P. Gawrychowski, F. Manea, R. Mercas, D. Nowotka, C. Tiseanu)
  • The Ehrenfeucht-Silberger Problem, JCT-A, 119(3):668–682, 2012.  (with Š. Holub)
  • Weinbaum Factorizations of Primitive Words, Izv. VUZ. Mat., (1):21-33, 2010. (with V. Diekert and T. Harju)
  • Maximal Intersection Queries in Randomized Input Models, ToCS, 46(1):104-119, 2010. (with B. Hoffmann, M. Lifshits, and Y. Lifshits)
  • Periodicity and Unbordered Words: A Proof of the Extended Duval Conjecture, JACM, 54(4):20, 2007. (with T. Harju)
  • Border Correlation of Binary Words, JCT-A, 108(2):331-341, 2004. (with T. Harju)